Advertisement

Algebra universalis

, 79:77 | Cite as

On generalized subreducts of Tarski’s algebras of relations with the operation of bi-directional intersection

  • Dmitry A. Bredikhin
Article
  • 36 Downloads

Abstract

In the paper, the systems of axioms for classes of groupoids and partially ordered groupoids of relations with the operation of bi-directional intersection are found.

Keywords

Algebras of relations Primitive positive operations Identities Varieties Quasi-identities Quasi-varieties Subreducts Groupoids Partially ordered groupoids 

Mathematics Subject Classification

08B05 08A02 06A06 

References

  1. 1.
    Andréka, H.: Representation of distributive lattice-ordered semigroups with binary relations. Algebra Univ. 28, 12–25 (1991)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Andréka, H., Bredikhin, D.A.: The equational theory of union-free algebras of relations. Algebra Univ. 33, 516–532 (1995)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Andréka, H., Mikulás, Sz: Axiomatizability of positive algebras of binary relations. Algebra Univ. 66, 7–34 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Andréka, H., Neméti, I., Sain, I.: Algebraic Logic. In: Handbook of Philosophical Logic, 2nd ed., vol. 2, pp. 133–247. Kluwer Academic Publishers, North-Holland (2001)Google Scholar
  5. 5.
    Bredikhin, D.A.: Representation of ordered involutive semigroups. Izv. Vyssh. Uchebn. Zaved. Mat. 7, 19–29 (1975) (Russian)Google Scholar
  6. 6.
    Bredikhin, D.A.: Abstract characteristics of some relation algebras. Algebra Theory Numbers (Nalchik) 2, 3–19 (1977) (Russian)Google Scholar
  7. 7.
    Bredikhin, D., Schein, B.: Representation of ordered semigroups and lattices by binary relations. Colloq. Math. 39, 1–12 (1978)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bredikhin, D.A.: A representation theorem of semilattices. Proc. Am. Math. Soc. 90, 219–220 (1984)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Bredikhin, D.A.: On relation algebras with general superpositions. In: Andréka, H., Monk, J., Németi, I. (eds.) Algebraic Logic, vol. 54, pp. 111–124. North-Holland, Amsterdam (1991)Google Scholar
  10. 10.
    Bredikhin, D.A.: Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations. Semigroup Forum 44, 87–192 (1992)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Bredikhin, D.A.: Reducing of relational agebras to semigroups. Tartu Ulikoli Toimedised 953, 3–6 (1992)Google Scholar
  12. 12.
    Bredikhin, D.A.: On algebras of relations. Banach Center Publ. 28, 191–199 (1993)CrossRefGoogle Scholar
  13. 13.
    Bredikhin, D.A.: The equational theory of algebras of relations with positive operations. Izv. Vyssh. Uchebn. Zaved. Mat. 3, 23–30 (1993) (Russian)Google Scholar
  14. 14.
    Bredikhin, D.A.: How representation theories of inverse semigroups and lattices can be united. Semigroup Forum 53, 184–193 (1996)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Bredikhin, D.A.: On quasi-identities of algebras of relations with Diophantine operations. Sib. Math. J. 38, 23–33 (1997)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Bredikhin, D.A.: Reducts of Tarski relation algebras. Algebra Logic 37, 1–8 (1998)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Bredikhin, D.A.: On algebras of relations with Diophantine operations. Dokl. Math. 57, 435–436 (1998)Google Scholar
  18. 18.
    Bredikhin, D.A.: On classes of \(\Omega \)-semigroups. In: Semigroups with Applications, Including Semigroup Rings, pp. 59–62. St. Petersburg State University of Technology, St. Petersburg, Russia (1999)Google Scholar
  19. 19.
    Bredikhin, D.A.: On the variety generated by ordered involuted semigroups of binary relations. Contrib. Genera Algebra 13, 37–40 (2001)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Bredikhin, D.A.: On varieties of semigroups of relations with operations of cylindrofication. Contrib. Gen. Algebra 16, 1–6 (2005)zbMATHGoogle Scholar
  21. 21.
    Bredikhin, D.A.: On varieties of groupoids of binary relations. Izv. Sarat. Univ. N.S. Ser. Math. Mech. Inform. 13(iss. 1, pt. 1), 13–21 (2013) (Russian)Google Scholar
  22. 22.
    Bredikhin, D.A.: On varieties of groupoids of relations with Diophantine operations. Izv. Sarat. Univ. N.S. Ser. Math. Mech. Inform. 13(iss. 4, pt. 2), 28–34 (2013) (Russian)Google Scholar
  23. 23.
    Bredikhin, D.A.: On varieties of groupoids of relations with operation of binary cylindrification. Algebra Univ. 73, 43–52 (2015)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Bredikhin, D.A., Popovich, A.V.: Identities of semigroups of relations with an operator of reflexive double cylindrification. Russ. Math. 58, 90–95 (2014)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Bredikhin, D.A.: On indentities of relation algebras with domino operations. Russ. Math. 59, 62–66 (2015)CrossRefGoogle Scholar
  26. 26.
    Bredikhin, D.A.: On partially ordered semigroups of relations with domino operations. Semigroup Forum 92, 198–213 (2016)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Böner, P., Pöschel, F.R.: Clones of operations on binary relations. Contrib. Gen. Algebra 7, 50–70 (1991)Google Scholar
  28. 28.
    Cupona, G., Celakoski, N., Janeva, B.: Variety of groupoids with axioms of the form \(x^{m+1}y=xy\) and/or \(xy^{n+1}=xy\). Glas. Mat. Ser. III 37(57), 235–244 (2002)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Dudek, J.: Varieties of idempotent commutative groupoids. Fundam. Math. 120, 193–204 (1984)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Gratzer, G., Padmanabhan, R.: On idempotent commutative nonassociative groupoids. Proc. Am. Math. Soc. 28, 75–80 (1971)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Haiman, M.: Arguesian lattices which are not type 1. Algebra Univ. 28, 128–137 (1991)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Hirsch, R., Mikulás, S.: Axiomatizability of representable domain algebras. J. Logic Algebr. Program. 80, 75–91 (2011)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Hirsch, R., Mikulás, S.: Ordered domain algebras. J. Appl. Logic 11, 266–271 (2013)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Hodkinson, I., Mikulás, S.: Axiomatizability of reducts of algebras of relations. Algebra Univ. 43, 127–156 (2000)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Hirsch, R., Mikulás, S.: Representable semilattice-ordered monoids. Algebra Univ. 57, 333–370 (2007)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Jónsson, B., Tarski, A.: Representation problems for relation algebras. Bull. Am. Math. Soc. 54, 80 (1948)Google Scholar
  37. 37.
    Jónsson, B.: Representation of modular lattices and of relation algebras. Trans. Am. Math. Soc. 92, 449–464 (1959)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Jónsson, B.: The theory of binary relations. In: Andréka, H., Monk, J., Németi, I. (eds.) Algebraic Logic, vol. 54, pp. 245–292. North-Holland, Amsterdam (1991)Google Scholar
  39. 39.
    Katyshev, SYu., Markov, V.T., Nechaev, A.A.: Utilization of nonassociative groupoids for the realization of an open key-distribution procedure. Discrete Math. Appl. 25, 9–24 (2015)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Monk, J.D.: On representable relation algebras. Mich. Math. J. 11, 207–210 (1964)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Lyndon, R.C.: The representation of relation algebras. II. Ann. Math. 63, 294–307 (1956)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Phillips, J.D.: Short equational bases for two varieties of groupoids associated with involuted restrictive bisemigroups of binary relations. Semigroup Forum 73, 308–312 (2006)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Schein, B.M.: Relation algebras and function semigroups. Semigroup Forum 1, 1–62 (1970)MathSciNetCrossRefGoogle Scholar
  44. 44.
    Schein, B.M.: Representation of involuted semigroups by binary relations. Fundam. Math. 82, 121–141 (1974)MathSciNetCrossRefGoogle Scholar
  45. 45.
    Schein, B.M.: Representation of subreducts of Tarski relation algebras. In: Andréka, H., Monk, J., Németi, I. (eds.) Algebraic Logic, vol. 54, pp. 621–635. North-Holland, Amsterdam (1991)Google Scholar
  46. 46.
    Tarski, A.: On the calculus of relations. J. Symb. Logic 6, 73–89 (1941)MathSciNetCrossRefGoogle Scholar
  47. 47.
    Tarski, A.: Contributions to the theory of models. III. Proc. Konikl. Nederl. Akad. Wet. 58, 56–64 (1955)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathSaratov State Technical UniversitySaratovRussia

Personalised recommendations